MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 5 M12
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that there was an issue with the system's collimator, which could impact imaging.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information acquired, the system was in clinical use at the time of the event.The procedure was completed after performing a warm restart.A field service engineer (fse) inspected the system on-site.The fse analyzed the log file and confirmed one occurrence of a collimator-related issue during the month of may, which was resolved by restarting the system, with no further errors afterward.The fse checked the functioning of the collimator and did not identify any issues.The collimator errors could not be reproduced; therefore, a root cause could not be determined.The system was returned to use in good working order and is ready for clinical use.To date, there has been no recurrence of this issue reported by the customer.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such, the complaint was reported.Since that time, new information was received that identified that the issue was resolved by restarting the system.If a loss of imaging occurs during a procedure, a warm restart or a cold restart may be performed in an attempt to resolve the issue.By using these mitigations provided by the design of the device, the loss of imaging may resolve, allowing for continuation and completion of the procedure.Therefore, if the loss of imaging function is restored with one warm or cold restart and the procedure is completed, it is unlikely that the issue would result in a death or serious injury.Philips has therefore concluded that this event is not reportable.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key22025327
Report Number3003768277-2025-004437
Device Sequence Number18442007
Product Code OWB
UDI-Device Identifier00884838116740
UDI-Public(01)00884838116740
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 5 M12
Device Catalogue Number722231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown